# SDR TSAA0653061

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 53,706 hours, 74,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LT SIDE OF FUSELAGE SKIN DIRECTLY BELOW LAST PASSENGER WINDOW ON LOWER FUSELAGE BS 932 JUST BELOW STRINGER 21L.  MAINTENANCE REPAIRED WITH APPROXIMATELY 19  BY  16 EXTERNAL SKIN PATCH, FABRICATED DOUBLER AND TRIPLER PER SRM 53-30-3, FIGURE 48, DETAIL XII.
